# SDR 2018FA0000532

- Difficulty date: December 14, 2018
- Submitted: December 14, 2018
- Operation: General aviation
- Aircraft: PTFOX
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11887
- Aircraft time: 8,888 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blades
- Part number: C0167
- Part serial: 8048
- Condition: Corroded
- Location: Main Rotor
- Part time: 644 hours, 644 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE EXECUTION OF THE 100FH / IAM INSPECTION OF SAID AIRCRAFT, THE MECHANIC OBSERVED THAT THERE WAS A BUBBLE LOCATED NEAR THE LEADING EDGE OF THE MAIN ROTOR BLADE OF PN C016-7 AND SN 8048 WITH 64H SINCE NEW.....THIS PROBLEM IS OCCURRING WITH SEVERAL BLADES OF R44 AND R22, DEBONDING SKIN PUTTING THE LIVES OF SEVERAL PEOPLE AT RISK. THE MANUFACTURER SAYS THAT IT HAS SOLVED THIS PROBLEM, BUT EVEN WITH NEW MODEL BLADES THE SAME PROBLEM OCCURS. THIS BLADE PROBLEM I AM REPORTING HAS HAD CORROSION WITH 64H SINCE NEW .... HOW CAN THIS HAPPEN? HOW LONG WILL THE FAA ALLOW ROBINSON TO PUT PEOPLE'S LIVES AT RISK WITH THIS TYPE OF EQUIPMENT? IN LESS THAN 30 DAYS HERE IN BRAZIL I HAVE RECEIVED  INFORMATIN OF 2 SKIN DEBONDING BLADES..... WE NEED A SOLUTION FAST....
